Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had bronchitis took amox. Having morning cough and green sputen with back pain. What could be the cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
Hi - I had bronchitis a month ago and saw the doctor; took amox. for 5 days and it cleared up, but I've had a morning cough and just a little lime-green sputem since then. For the past week, I've had a pain in the center of my back, just to the left of my shoulder blade. My girlfriend, an LMT, has been trying to massage it out for the past few days and while it feels better, it hasn't gone away. She says she can feel the knots and that it must be muscular because it hurts when she works on it.
Today, I feel listless and a little disoriented. No fever. I've been trying to lose weight this year and I've been losing just a little bit faster than usual --- not shedding pounds but just losing a little more rapidly than usual.
Should I be concerned? What could it be?
Posted Tue, 28 May 2013 in General Health
Answered by Dr. Omer 1 hour later

I am really sorry to hear about your pain and agony.

As you have told that you are a patient of ulcerative colitis and it complications known as diverticulitis and appendicitis

You must have taken Asacol and steroids for UC, with antibiotics on and off for appendcitis + UC
Your immunity is very high but is dysregulated so you need extra of antibiotics for extra days than other patients.

As you have told you had pain at back inbetween your shoulder blades with mild green sputum and cough, that means partial eradication of bronchitis or pneumonia for which you took 5 days treatment, feeling weak , mild disorientation all are signs of remanant infection in your lung with back ache.

In bronchitis/pneumonia , cough is the last symptom to go away.
I would recommend nothing to worry about and this back pain with all other symptoms are not related to your UC but to take antibiotics and bronchodilators for additional 7 days with steam with a simple chest xray and EKG.

I hope, I was helpful to your query, any further follow ups are welcome and I will be happy to answer them.
Take care XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor